Identification of and correction for publication bias

Andrews, Isaiah and Kasy, MaximilianORCID: https://orcid.org/0000-0002-8679-5179 (2019) Identification of and correction for publication bias. American Economic Review, 109 (8), pp. 2766-2794.

Full text not available from this repository.
Item Type: Article in Academic Journal
Research Units: IHS general publications
Status: Published
Date Deposited: 03 Mar 2021 07:12
Last Modified: 03 Mar 2021 07:12
Identification Number or DOI: 10.1257/aer.20180310
ISSN: 0002-8282, 1944-7981
URI: https://irihs.ihs.ac.at/id/eprint/5687

Actions (login required)

View Item View Item